What causes severe pain in shin with bruising?
Due to bleeding in the area.
Thanks for your query.
Pain and bruising over both shin and knee seems to be due to bleeding in the area.
It could be due to the anticoagulant drug warfin which you are taking already.
I suggest you to consult your doctor for those adjustment of this drug.
Till the time do icing over the area and take anti-inflammatory drug like ibuprofen for pain and inflammation.
I do hope that you have found something helpful and I will be glad to answer any further query.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes severe pain in bladder and penis
- What causes severe pain in grointhigh and shin
- What causes severe pain in testicles
- What causes severe pain in anterior and lateral of thigh
- What causes sever pain in the abdomen
- What causes severe pain in heels
- What causes severe pain in elbows
- What causes severe pain from back to arm
- What causes severe pain in lower jaw bone
- What is the cause of severe pain in the legs
- Treated for Facet joint syndrome. Suffer pain in lower lumbar region...
- Broke calcaneus, have swelling and pain in heel and toenail when weight...
- What causes diffrence in the testicle size?
- Could a botched injection cause synovitis?
- Can NSAID be taken daily to prevent shoulder inflammation due to arthritis?
- What causes acute pain over the hip bone?
- Suggest treatment for vitamin D deficiency
- What causes leg cramps at night?
- What causes multiple joint pain?
- What does swelling and pain on knees indicate?